[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (9-2017) ::
J. of Stat. Sci. 2017, 11(1): 101-118 Back to browse issues page
The Generalization of Maximum Entropy Principle for Generalized Information Measures
Manije Sanei Tabass Mrs, Gholamreza Mohtashami Borzadaran Professor
Abstract:   (1148 Views)

Maximum of the Renyi entropy and the Tsallis entropy are generalization of the maximum entropy for a larger class of Shannon entropy. In this paper we introduce the maximum Renyi entropy and some of the attributes of distributions which have maximum Renyi entropy investigated. The form of distributions with maximum Renyi entropy is power so we state some properties of these distributions and we have a new form of the Renyi entropy. After pointing the topics of minimum Renyi divergence, some other points in this relation have been discussed. An another form of Renyi divergence have also obtained. Therefore we discussed some of the economic applications of the maximum entropy. Meanwhile, the review of the Csiszar information measure, the general form of distributions with minimum Renyi divergence have obtained.

Keywords: Maximum entropy, Maximum Renyi entropy, Maximum Tsallis entropy, Minimum Renyi divergence.
Full-Text [PDF 194 kb]   (320 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/7 | Accepted: 2017/09/6 | Published: 2017/12/6
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sanei Tabass M, Mohtashami Borzadaran G. The Generalization of Maximum Entropy Principle for Generalized Information Measures. J. of Stat. Sci.. 2017; 11 (1) :101-118
URL: http://jss.irstat.ir/article-1-338-en.html


Volume 11, Issue 1 (9-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3731